# SDR C77A20170318002

- Difficulty date: March 18, 2017
- Submitted: March 18, 2017
- Operation: Air carrier
- Aircraft: N604CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000181
- Aircraft time: 25,864 hours, 15,030 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Depressor
- Part number: 17066803402
- Condition: Corroded
- Location: Fuselage
- Part time: 10,670 hours, 6,186 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR LWR-AFT CORNER SEAL DEPRESSOR, P/N 170-66803-402, IS CORRODED. X= 8604 - 8843, STR 24R-26R.  REMOVED AND REPLACED FWD CARGO DOOR LWR-AFT SEAL DEPRESSOR IAW SRM 51-41-01 & 51-43-01 ON WO 2057854245 PER EO E170-53MR-108 REV 2 WO 2245078.
